# SDR AUS20011460

- Difficulty date: December 2, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Scwzer G164A
- Engine: Pwa R985AN1
- Propeller: Hamstd 2D30
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 2D30
- Condition: Faulty
- Location: Propeller Assemb
- Component: Propeller Assemb, Hamstd, 2D30
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) THE FOLLOWING DEFECTS WERE FOUND ON THE PROPELLER WHEN RECEIVED FOR OVERHAUL:-1. ZERO BEARING TENSION ON BOTH BLADES2. REAR BARREL HALF HAS BEEN DRILLED, TAPPED AND GREASE NIPPLES  FITTED. NO CERTIFICATION COULD BE FOUND TO SUBSTANTIATE THIS MODIFICATION WHICH HAD BEEN CARRIED OUT WHEN THE PROPELLER WASDISMANTLED AS THE BARREL HALF HAD BEEN REPLATED AFTER THE MODIFICATION HAD BEEN CARRIED OUT  3. NON-MATCHING PART NUMBER BLADES FITTED 4. EXCESSIVE WEAR IN CYLINDER COUNTERWEIGHTBUSH BORESPERSONNEL/MAINTENANCE ERROR. UNAPPROVED MODIFICATION.
